# SDR QR9R2024080900003

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724289814
- Aircraft time: 3,175 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: B771M40C1005
- Part serial: 360
- Condition: Inoperative
- Location: Triple Tach
- Stage of operation: TX
- How discovered: U
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, NR INOP ON TRIPLE TACH. REMOVED AND REPLACED TRIPLE INDICATOR IAW AMM 62-41-00, 4-3. MOC SUCCESSFULLY COMPLETED.
